# SDR DALA2016030501795

- Difficulty date: March 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED BETWEEN BS 1140-1160 LT SIDE. CP53-243-01I.  R & R MAIN CABIN CUSP WEB AND DOUBLER BS 1140-1160 LT SIDE IAW SRM 51-40-02 AND DWG 144N5200, REV B.
